# SDR SIMA20180224002

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,229 hours, 29,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14888
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY LIGHTS FAILED TO ILLUMINATE.  COMPLIED WITH FIM 33-50-00.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND CHARGER IAW 33-50-04. OPS CHECKED GOOD IAW AMM 33-50-04.
